5 doctors weighed in:

I started taking fish oil, biotin for skin/hair&nails, a women's daily vitamin, and birth control pills and now i'm breaking outreally bad. Why? Is this forever?

5 doctors weighed in
Dr. Shiroko Sokitch
Holistic Medicine
2 doctors agree

In brief: The pill or oil

Either the fish oil or the pill could be contributing to your break outs.
The pill changes your natural hormone balance so that you may become more testosterone dominant. And some people react to omegas plus hormones by breaking out. I would not stop the omegas altogether but try changing your dose. Or adding lecithin to help your body absorb it.

In brief: The pill or oil

Either the fish oil or the pill could be contributing to your break outs.
The pill changes your natural hormone balance so that you may become more testosterone dominant. And some people react to omegas plus hormones by breaking out. I would not stop the omegas altogether but try changing your dose. Or adding lecithin to help your body absorb it.
Dr. Shiroko Sokitch
Dr. Shiroko Sokitch
Thank
Dr. Ralph Morgan Lewis
Family Medicine
1 doctor agrees

In brief: Breaking out?

By this do u mean you're getting acne? If so, most likely cause of meds/supplements u list is birth control.
May have too strong a Progesterone component. See prescribing doc to discuss options. Should also be checked for polycystic ovary syndrome & diabetes.

In brief: Breaking out?

By this do u mean you're getting acne? If so, most likely cause of meds/supplements u list is birth control.
May have too strong a Progesterone component. See prescribing doc to discuss options. Should also be checked for polycystic ovary syndrome & diabetes.
Dr. Ralph Morgan Lewis
Dr. Ralph Morgan Lewis
Thank
Dr. Arthur Heller
Internal Medicine - Gastroenterology
1 doctor agrees

In brief: Could be..

Most likely related to the hormones in the bcp.
However, the other stuff might play some role as well. Talk to your doc re: bcp- other dosages/formulations available. Acne may be unrelated to the supplements-if in doubt, stop them and see effect.

In brief: Could be..

Most likely related to the hormones in the bcp.
However, the other stuff might play some role as well. Talk to your doc re: bcp- other dosages/formulations available. Acne may be unrelated to the supplements-if in doubt, stop them and see effect.
Dr. Arthur Heller
Dr. Arthur Heller
Thank
Dr. Robert Jackson
Dermatology

In brief: Could be

It could be that your hormonal balance is upset.
See dermatologist to discuss treatment options.

In brief: Could be

It could be that your hormonal balance is upset.
See dermatologist to discuss treatment options.
Dr. Robert Jackson
Dr. Robert Jackson
Thank
Get help from a real doctor now
Dr. Dennis Higginbotham
Board Certified, Obstetrics & Gynecology
26 years in practice
49M people helped
Continue
108,000 doctors available
Read more answers from doctors